# SDR SWAA2014022825674

- Difficulty date: February 18, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 35,779 hours, 20,886 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN CRACKED AT STATION 147.9, 9 INCHES AFT OF FRONT SPAR.  REPAIRED SKIN IAW SRM.
